Couldn't find what you looking for?

TRY OUR SEARCH!

I've been taking prima care prenatal vitamins for a few months. I am experiencing horrific acne around my jawline and was wondering by process of elimination, if it could be the pre-natal vitamins, as that has been the only change. Iam curious if anyone else is experiencing the same side affect.

Loading...

I am glad you mentioned that. I have been taking prenatals for 9 months now. (still trying to get pregnant.) I noticed that I keep breaking out around my jaw line as well. I have fought with acne for nearly 10 years now and it was finally under conttol. But now that you mention it, I have been having the same problems as you. I can't seem to get it under control. I am to the point to get my jaw line lasered to kill the bacteria... Good luck.
Reply

Loading...

Strange ...but I am also experiencing a lot of pimples on my face since I started taking this prenatal....any ides ...?
Reply

Loading...

Hi- I just started taking primacare and too am experiencing breakouts on my jawline.. could it be an allergy to something in the vitamin? It seems to be the AM dose that does it...
Reply

Loading...

Primacare has biotin and biotin tends to breakout some people, especially if you don't increase your water intake.
Reply

Loading...

I am 8 weeks pregnant and my doctor prescribed Primacare One prenatal vitamins. I also began to break out pretty badly along my forehead and cheeks and jawline after starting to take it. It was interesting to read that others are experiencing the same reactions. I recently changed to a different vitamin and will see if my complexion improves.
Reply

Loading...

Hi you all,
I myself have not used PrimaCare, but I did a search on the product. And here is what I found. Because prenatal vitamins do not need approval they are usually not studied as extensively as other types of medications. As a result, detailed information about the possible side effects of prenatal vitamins is not available. However, based on side effects of the individual components of PrimaCare, the following side effects are possible:
# Nausea and vomiting
# Gas or belching
# Diarrhea or constipation
# Heartburn or indigestion
# Muscle aches and pains
# Metallic taste
# Ringing in the ears (tinnitus)
# Headaches
# Intestinal cramps
# Fatigue
# Insomnia
# Yellow-orange discoloration of the urine
# Flushing
# Loss of appetite.
As you can see, many of the possible side effects are also some of the common aches, pains, and annoyances that are common during pregnancy.Therefore, it can be difficult to tell whether PrimaCare or the pregnancy itself is causing a particular side effect.
Reply

Loading...

I have taken primacare for a week or so. I am not pregnant as I just had a miscarriage. The dr recommended them. My forehead and hairline broke out right away. I recall saying to my husband "do you think it's the vitamins"
Interesting to find others. I have also had metallic taste, and constipation, intestinal cramps and muscle aches and pains that were unexplained. Thanks for the info. I think I'll stop taking them.
Reply

Loading...

Hi all !
I am 8 weeks pregnant and i am taking prima care since 3 weeks.I feel breaking of my jaw line :-( ,sever nausea after taking medicine(otherwise i dont feel any nausea all the day) :-( and constipation also.
I want to ask to you that it is normal or i have to change my medicine.
Reply

Loading...

I will be the HAPPIEST person on the face of the earth if what you stated above is correct!!! I have been having ringing in my ears for almost a month now and it is driving me NUTS!!!! I am going to call my OB first thing tomorrow and ask him to switch my vitamins ASAP!!!



Thank you!!!!!
Reply

Loading...

I'm 23 weeks pregnant and have been taking PrimaCare One for most of my pregnancy. I did have some acne at first. But I think it was just a hormonal thing. My skin has cleared up several weeks ago. I do drink about a gallon of water a day (I know, sounds like a lot, but it's really only 6-8 big glasses of water). I have found the stool softener in the vitamin to be particularly helpful. I tried CareNatal DHA vitamins first. That one was a series of two vitamins the first of which tasted like chocolate milk and the second was the nasty fishy omega 3 vitamin. I HATED the fishy omega 3 capsule. So my doctor switched me to PrimaCare which I found to only taste like carbon (similar to after you take pepto bismol), which was much better and manageable. Those so-called side effects are really bad to say the vitamin may cause them because most of them are symptoms of pregnancy. How do you really prove what is causing the side effects? Just my thoughts.
Reply

Loading...

To all of you that break out horribly from your prenatal and/or multivitamin....the cause could be the iodine. I suffer from acne pretty bad, and have done extensive research on what NOT to ingest. It's proven that iodine can exacerbate acne. Look on the labels of your bottles and see if iodine is an active ingredient. I can almost guarantee that's the culprit. I went to see my ob/gyn last week, and he gave me at least 6 prenatal samples to take since I'm trying to get pregnant. I read all of the labels and they ALL have iodine in the ingredients. I threw them all out because I can't stand the cystic acne I got all along my jawline, and I'm only now getting my acne under control. I can't go back to that. I stay away from multivitamins and just take folic acid. I find that if you have a healthy diet, you can get most of your vitamin intake from natural & organic fruits and vegetables.

Again, stay away from IODINE as much as possible since it will cause more breakouts.
Reply

Loading...

I am a new mom (of a seven month old) and took Primacare One prenatal vitamins since I was about two months pregnant. As someone pointed out, most of the potential side effects are also common with pregnancy, I think the benefits outweigh the potential side effects. I am still taking the vitamins since I just stopped nursing and now hope to become pregnant in the next few months and the only acne I experienced was on my back while I was pregnant and immediately after my son's birth. I have not had a problem in the last six months. In other words it was clearly a hormonal thing for me directly related to being pregnant. Furthermore, a few weeks ago I ran out of my vitamins and a week went by where I didn't have a chance to refill the Rx and I noticed a significant decrease in my energy after several days of not taking the vitamin (even though I substituted Women's One a Day while out of Primacare). Everyone is unique in how they react, but if the side effects are tolerable, I'd recommend taking the vitamin.
Reply

Loading...

I was considering taking Prima Care one but read the ingredients and it contains FD&C Blue No 1, which is a know cancer causing agent. It also contains methylparaben and propylparaben which are both bad for pregnant women too. I think that is what causes the skin issue. You can research those for yourself online. I am not going to take that prenatal vitamin.

I was told to consider GNC prenatal vitamins.
Reply

Loading...

Hi all:

I am 6 weeks along in my pregnancy and have been on PrimaCare One since about a month before conception. I am having a radically different experience than you guys with this pill--I absolutely love it! I took a different one during my first with my daughter and broke out a lot and was nauseus, etc. too--but honestly I chalked it up to having a girl! (you know the old saying "girls steal your beauty"? It was very true for me!)....I am wondering if what you all are experiencing is due to your hormones running wild (i.e normal pregnancy stuff)? Talk to your OB--there are several prescription prenatals on the market and I am sure you can find one that fits you. I am also wondering if you all are taking the 2 pill version of Prima Care? Maybe switch to PrimaCare One? I also have to note the stool softener is a LIFE saver! It does make me incredibly thirsty but that is more than ok with me, as my water intake is above average and that can't hurt! Hope you all find solutions soon--feeling gross and dealing with acne during pregnancy doesn't exactly help with body or self-image, I know from experience. Talk to your Dr's.
Reply

Loading...